# SDR 2006UALA01809

- Difficulty date: September 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 41,678 hours, 14,829 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT TEST FAILED WITH FAULTS, INT LOADS EMER L, INT LOADS AFT L AND COMM EMER L, AFT L.  REPLACED EPSU'S 11WL AND 13WL INCLUDING BATTERY PACKS. OPS CHECKS NORMAL.
